MAUDE Adverse Event Report: MEDTRONIC, INC. LEAD EXTENDER KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. LEAD EXTENDER KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 6984M
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 200h18 tissue valve, implanted (b)(6) 2014; 4965-15 lead, implanted (b)(6) 2011; 200h14 tissue valve, implanted: (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the lead extender was fractured/ loose resulting in the right atrial (ra) lead not functioning correctly.The lead was capped.No patient complications have been reported as a result of this event.

Brand Name
LEAD EXTENDER KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8715582
Report Number2182208-2019-01110
Device Sequence Number16660385
Product Code DTD
UDI-Device Identifier00681490153621
UDI-Public00681490153621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K915724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2014
Device Model Number6984M
Device Catalogue Number6984M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD, ADDRS1 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age8 YR